# SDR FDKA200708363

- Difficulty date: August 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 16,243 hours, 14,891 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 825701
- Part serial: A15109
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 15,533 hours, 14,311 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6134 MCO (1420 PHX LCL) - SPOILER FAIL MESSAGE IN FLIGHT AND ON LANDING.  MX REMOVED AND REPLACED PROX SWITCH.
